MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ELECTRODE,RL,FOAM,5PK

Medline Industries, LP MEDLINE; ELECTRODE,RL,FOAM,5PK
Catalog Number MDSM611805R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "experienced a skin reaction, red and itchy.Pads applied for a stress test on various locations on their torso on (b)(6) 2024.Noticed the reaction today, (b)(6).Customer has a latex allergy, but item is marked as not having latex.".
 
Additional Manufacturer Narrative
The customer reported receiving a medline electrode that caused a skin reaction, described as "experienced a skin reaction, red and itchy" after pads were applied for a stress test on various locations on their torso.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ELECTRODE,RL,FOAM,5PK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
arthem smalyukh
three lakes drive
northfield, IL 60093--275
MDR Report Key50818078
Report Number1417592-2026-44575
Device Sequence Number15990513
Product Code DRX
UDI-Device Identifier40884389830421
UDI-Public40884389830421
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K041954
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSM611805R
Device Lot Number1065924040078
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR
Patient SexMale